Get 20M+ Full-Text Papers For Less Than $1.50/day. Subscribe now for You or Your Team.

Learn More →

Eigenvalues of the Jacobian of a Galerkin-Projected Uncertain ODE System

Eigenvalues of the Jacobian of a Galerkin-Projected Uncertain ODE System http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png SIAM Journal on Scientific Computing CrossRef

Eigenvalues of the Jacobian of a Galerkin-Projected Uncertain ODE System

SIAM Journal on Scientific Computing , Volume 33 (3): 1212-1233 – Jan 1, 2011
Loading next page...
 
/lp/crossref/eigenvalues-of-the-jacobian-of-a-galerkin-projected-uncertain-ode-zoksSlTB5S

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

Publisher
CrossRef
ISSN
1064-8275
DOI
10.1137/100785922
Publisher site
See Article on Publisher Site

Abstract

Journal

SIAM Journal on Scientific ComputingCrossRef

Published: Jan 1, 2011

There are no references for this article.